MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Codes High Test Results (2457); Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Blurred Vision (2137); Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Date of Event 08/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not returned for evaluation.No replacement product needed at this time.Product is working as designed.Customer satisfied with the product.Most likely underlying root cause of malfunction: mlc-18 user has high glucose value.Test strip udi# (b)(4).Note: manufacturer contacted customer on 8/22/2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer advised she feels better and is no longer experiencing symptoms.She did however seek medical attention on (b)(6) 2017.Customer went to the er where she was diagnosed with hyperglycemia.Her blood glucose reading at the hospital was 950mg/dl.She was treated with iv fluids and insulin and was released the same day.
 
Event or Problem Description
Consumer reported complaint for e-5 blood glucose results accompanied by symptoms.The expected fasting blood glucose test result range is 250 to 300mg/dl.The customer did report symptoms of fatigue, excess urination, thirst and blurry vision.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.The test strip lot manufacturer's expiration date is 02/23/2019 and open vial date is undisclosed.The meter memory was reviewed for previous test result history.Customer is feeling like her sugar is very high, she had a panic attack from being in the heat and states that may raise her sugar, also that she is on her menstrual cycle and being on her cycle may raise her sugar up an extra 100mg/dl resulting in an average of 250-300mg/dl.Instructed customer to seek medical attention asap.Customer states she will call for help.Informed customer i will call her in 30 min.On 8/21/2017 a follow up call back was made: unable to reach customer- left voicemail.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6831551
Report Number1000113657-2017-01641
Device Sequence Number13668447
Product Code NBW
UDI-Device Identifier00021292001971
UDI-Public(01)00021292001971
Combination Product (Y/N)N
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4972
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2017
Initial Report FDA Received Date08/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1